# SDR 3EJA83211/10/21

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N832JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5070
- Aircraft time: 7,837 hours, 6,026 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IN FINAL DESCENT INTO PHL, L/R LO HYD FLOW AND LO HYD LEVEL LIGHTS ILLUMINATED
